# SDR SWAA2025072293073

- Difficulty date: July 19, 2025
- Submitted: July 22, 2025
- Operation: Air carrier
- Aircraft: N8874Q
- Make and model: Boeing 737-8
- Aircraft serial: 67919
- Aircraft time: 6,761 hours, 3,625 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR OUTSIDE EMERGENCY LIGHT INOPERATIVE.   RELAMPED AND PERFORMED GOOD OPS CHECK OF LT FWD ENTRY SLIDE/OVERWING EMERGENCY LIGHT PER AMM 33-51-04-960-801.
